# SDR SWIA201232444

- Difficulty date: December 22, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 30,606 hours, 43,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE WHITE EMERGENCY TRACK LIGHT DOES NOT ILLUMINATE.  (FLT 5401)  RELAMPED EMERGENCY LIGHT.
